# SDR DALA2014080804365

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 32,099 hours, 16,628 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT INOPERATIVE AT ROW 12.  FOUND SEAT DISCONNECT CONNECTOR UNCOUPLED, RECONNECTED.  OPS CHECK GOOD IAW AMM 33-51-00, 207097 DTW.
